# SDR SWIA95525

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FLAPS WOULD NOT RETRACT.  THERE WAS A DISAGREEMENT BETWEEN OUTBD NACELLE AND INBOARD FLAPS.  FAULT CLEARED AFTER LANDING.  INSPECTED OUTBD FLAPS.  CLEANED AND LUBRICATED ROLLERS.  CYCLED FLAPS SEVERAL TIMES.  OPS CHECKS GOOD.  SEE FL 75711 FOR MECH SIGN OFF.
